Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review: Mathematical Bioeconomics

Reviewed Work: Mathematical Bioeconomics: The Optimal Management of Renewable Resources
Review by: Martin LaBar
Ecology
Vol. 60, No. 1 (Feb., 1979), pp. 240-241
Published by: Wiley
DOI: 10.2307/1936485
Stable URL: http://www.jstor.org/stable/1936485
Page Count: 2
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241